# SDR DALA2016072205629

- Difficulty date: July 21, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 53,689 hours, 22,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND LEFT OUTBOARD SEAT TRACK UPPER CROWN AT BS 520 IS WORN.  MAINTENANCE REPAIRED THE SEAT TRACK IAW SRM 53-00-52 REPAIR 4.
